MathSciNet Relay Station
MathSciNet bibliographic data
MR2309176 (2008g:35054) 35J60 (34C20 34C37 35B33 35J25 37C99)
Dolbeault, Jean; Flores, Isabel Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007), no. 9, 4073–4087 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement